Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Tesamorelin With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Tesamorelin

...also known as TH9507, is a type of medicine called a growth hormone-releasing factor (GHRF). GHRF causes growth hormone to be created and spread in the body, which helps control metabolism, body shape, and use of energy. HIV/AIDS-Related Uses Tesamorelin was approved by the U.S. Food and Drug Administration (FDA) on November 10, 2010 for the treatment of lipodystrophy in HIV-infected individuals. Lipodystrophy is a condition that causes...
Ask the Experts

Please Help!

I am at my wits end and need some advice for a problem which is really starting to get me down big time.I am currently on Atripla and have been for a few years, and since starting this med i noticed in 1 year iI had put on 14lbs - my weight has now...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...been shown to decrease the bloat and fat mass in people who have gained weight after starting HAART.3- Switching to another HIV combo may not help most, so I would not consider it.4- Try to avoid pasta, white bread, anything that tastes too sweet... Read more »

Significant Weight Gain - 1 year on meds

I have been taking Truvada, Norvir and Prezista for 1 year now and have had significant weight gain mostly in my stomach. In addition, I have to purchase larger bra sizes (circumference) and it feels as if I am getting "thicker". I eat very...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...anxiety.This is recent information that I wrote about what we can do about belly fat in general:How to Decrease Belly (Visceral) Fat in HIV? - What is New?Many people living with HIV complain of weight and belly fat gain after they start HIV... Read more »

I stopped taking my HIV Meds

A series of misfortunes made me depressed and I also changed doctors. After my last doctors meeting my CD4 was confirmed at 600 and my vl is undetectable and has been for two years.I became depressed and stopped taking my meds (Norvir, Truvada and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...That regimen usually is fairly hardy to developing resistance so generally recommend restarting meds without further delay and simply informing your clinic of the situation. These things happen and most often work out OK. Focusing Read more »

Time to change Meds

I am 22 years positive and started meds 10 years after initial diagnose. I cannot take the side effects of my meds and need some advice on other choices of drugs to take. This way I can do my research before seeing my doctor in Aug 2010. I am...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...carb diet that minimizes sweets and maximizes proteins, nuts and vegetables? We have almost no data on diet and body changes in HIV but some HIV negative data shows good results in body fat reduction with a mediterranean or a low carb diet. A... Read more »
Articles
The Body

HIV News & Views, November 11, 2010

...a protein that alerts the body to infection could explain how one in 300 HIV-infected people are able to resist the onset of AIDS for years without needing any treatment," according to the results of a study published online in the journal ... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, November 9, 2010

...9, 2010 Visit the Forums "Hot Topics" Library Change/Update Subscription Beyond HIV/AIDS Medications Living With HIV/AIDS Body Shape Changes & HIV/AIDS Mixed-Status Couples ... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, November 16, 2010

... Visit the Forums "Hot Topics" Library Change/Update Subscription Living With HIV/AIDS Body Shape Changes & HIV/AIDS Beyond HIV/AIDS Medications HIV/AIDS Treatment & Side Effects ... Read more »
The Body

HIV News & Views, August 5, 2010

... HIV News & Views, August 5, 2010 August 5, 2010 Top Stories at TheBody.com News & Views Library Read more »
Connect With Others

Egrifta tesamorelin, is it available?

Posted by artnut, 2 Replies
...Positively Aware has an article (July/August 2010)on the FDA approving Egrifta for the treatment of belly fat. Is it available? Has anyone had any experience with it? The biggest problem seems injecting Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

can you live a normal life without meds if ur HIV+

Posted by Anonymous, 4 Replies
...can you live a normal life without medicines if your HIV+??? How long can live without these medicines? Read more »

HIV med success stories?

Posted by sunkyst, 7 Replies
...Does anyone here have any success stories with HIV meds i.e. you've been on treatment for a while and it's working well for you without too many serious side effects? Read more »